RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2003, Volume 39, Issue 3, Pages 40–71 (Mi ppi307)  

This article is cited in 6 scientific papers (total in 6 papers)

Large Systems

Stochastic Dynamical Games with Information of Various Types

P. V. Golubtsova, V. A. Lyubetskiib

a M. V. Lomonosov Moscow State University
b Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: Dynamic discrete-time games are generalized to a stochastic environment, in order to examine the influence of various types of information structures on the course of a game. It is shown that the information structure of a game, i.e., type and amount of information available to players and, in particular, asymmetry of information, may lead to unexpected and sometimes counter-intuitive effects on the game result, i.e., the players' payoffs. The paper also develops algorithms for obtaining the Nash equilibrium strategies in such games. These involve reducing optimal reaction policies to the corresponding dynamic programming algorithms and generalizing the classical optimal control technique. Results of computer simulations for a variant of fishery harvesting game are presented.

Full text: PDF file (3173 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2003, 39:3, 266–293

Bibliographic databases:

UDC: 621.391.1
Received: 29.04.2002

Citation: P. V. Golubtsov, V. A. Lyubetskii, “Stochastic Dynamical Games with Information of Various Types”, Probl. Peredachi Inf., 39:3 (2003), 40–71; Problems Inform. Transmission, 39:3 (2003), 266–293

Citation in format AMSBIB
\Bibitem{GolLyu03}
\by P.~V.~Golubtsov, V.~A.~Lyubetskii
\paper Stochastic Dynamical Games with Information of Various Types
\jour Probl. Peredachi Inf.
\yr 2003
\vol 39
\issue 3
\pages 40--71
\mathnet{http://mi.mathnet.ru/ppi307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099861}
\zmath{https://zbmath.org/?q=an:1066.91012}
\transl
\jour Problems Inform. Transmission
\yr 2003
\vol 39
\issue 3
\pages 266--293
\crossref{https://doi.org/10.1023/A:1026114615609}


Linking options:
  • http://mi.mathnet.ru/eng/ppi307
  • http://mi.mathnet.ru/eng/ppi/v39/i3/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ganji A., Khalili D., Karamouz M., “Development of stochastic dynamic Nash game model for reservoir operation. I. The symmetric stochastic model with perfect information”, Advances in Water Resources, 30:3 (2007), 528–542  crossref  adsnasa  isi
    2. Ganji A., Karamouz M., Khalili D., “Development of stochastic dynamic Nash game model for reservoir operation. II. The value of players' information availability and cooperative behaviors”, Advances in Water Resources, 30:1 (2007), 157–168  crossref  adsnasa  isi
    3. De Cesare L., Di Liddo A., “Optimal marketing decision in a duopoly: A stochastic approach”, Math Everywhere: Deterministic and Stochastic Modelling in Biomedicine, Economics and Industry, 2007, 325–334  mathscinet  zmath  isi
    4. Ganji A., Khalili D., Karamouz M., Ponnambalam K., Javan M., “A fuzzy stochastic dynamic Nash game analysis of policies for managing water allocation in a reservoir system”, Water Resources Management, 22:1 (2008), 51–66  crossref  isi
    5. Homayounfar M., Ganji A., Martinez C.J., “A Novel Solution for Stochastic Dynamic Game of Water Allocation from a Reservoir Using Collocation Method”, Water Resources Management, 25:13 (2011), 3427–3444  crossref  isi
    6. Homayounfar M., Lai S.H., Zommorodian M., Oroji A., Ganji A., Kaviani S., “Developing a Non-Discrete Dynamic Game Model and Corresponding Monthly Collocation Solution Considering Variability in Reservoir Inflow”, Water Resour. Manag., 29:8 (2015), 2599–2618  crossref  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:328
    Full text:113
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019